# SDR SWAA051676

- Difficulty date: June 7, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 53,990 hours, 49,491 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 654482517
- Part serial: 8831
- Condition: Faulty
- Location: Rt Mlg Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON NORMAL GEAR EXTENSION, RT MAIN GEAR DID NOT INDICATE EXTENDED, RED LIGHT ILLUMINATED.  MANUALLY EXTENDED RT MAIN GEAR, NORMAL INDICATIONS, GREEN LIGHT ILLUMINATED.  REMOVED AND REPLACED UPLOCK ACTUATOR PER MM.
